Journal of Mathematical Analysis and Applications, ( ISI ), Volume (332), No (1), Year (2007-2) , Pages (171-178)

Title : Approximately intertwining mappings ( Approximately intertwining mappings )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

Let A be a Banach algebra, and let E be a weak Banach A-bimodule. An approximately intertwining mapping corresponding to a functional equation E(f ) = 0 is a mapping f :A→E with f(0) = 0suchthat  E(f )    ε, and for each a ∈ A the mappings fa(x) = f(ax) − af (x), af(x) = f(xa) −f(x)a, are continuous at a point. In this paper, we show that every approximately intertwining mapping corre- sponding to Cauchy, generalized Jensen or Trif functional equation can be estimated by an intertwining mapping.

Keywords

Stability; Intertwining mapping; Banach algebra; Cauchy equation; Generalized Jensen equation; Trif equation